The Open UniversitySkip to content
 

Review of 'Nonparametric Regression and Generalized Linear Models: a Roughness Penalty Approach' by P.J. Green and B. W. Silverman

Jones, M. C.; Hurley, Catherine B. and Irony, Telba Z. (1996). Review of 'Nonparametric Regression and Generalized Linear Models: a Roughness Penalty Approach' by P.J. Green and B. W. Silverman. Springer Netherlands.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1007/BF00162531
Google Scholar: Look up in Google Scholar
Item Type: Other
Copyright Holders: 1996 Springer
Extra Information: Statistics and Computing 6(2), 179-184 ISSN: 1573-1375
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 28194
Depositing User: Sarah Frain
Date Deposited: 15 Jun 2011 13:48
Last Modified: 15 Jun 2011 13:48
URI: http://oro.open.ac.uk/id/eprint/28194
Share this page:

Altmetrics

Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk